Scientiae Mathematicae Japonicae
Online ISSN : 1346-0447
AN EXTERNAL VERSION OF THE JENSEN OPERATOR INEQUALITY
Jun Ichi Fujii
Author information
JOURNAL FREE ACCESS

2011 Volume 73 Issue 2+3 Pages 125-128

Details
Abstract
Convexity or concavity for a real function is expressed by the relation between internally dividing points in the domain and in the range and so is Jensen’s inequality. Observing that it is also expressed by externally dividing points, we discuss Jensen’s operator inequality from this point of view.
Content from these authors
© 2011 International Society for Mathematical Sciences
Previous article Next article
feedback
Top